# SDR ABXA2013100200551

- Difficulty date: September 3, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N742AX
- Make and model: Boeing 767232
- Aircraft serial: 22217
- Aircraft time: 83,829 hours, 39,117 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 114T22248
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 11 SLAT OTBD AUX TRACK OTBD LOWER STRUT HAS CORROSION UNDER NUTPLATES. INSTALLED A NEW STRUT RIB, PN: 114T2224-8 IAW SRM 51-40-02 PARA 4 & 7 AND REA-B657-60625-. ACFT WAS GROUNDED.
